# SDR SWAA2020062988366

- Difficulty date: May 29, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7507
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT BAFFLE WAS CRACKED, BS 500A - 500B, WL 155.   REMOVED THE BAFFLE, RECEIVED A NEW BAFFLE AND INSTALLED A -2 REPAIR DOUBLER ON NEW BAFFLE. ALODINED; PRIMED AND APPLIED CIC TO BAFFLE AND -2 REPAIR DOUBLER.  DOUBLER INSTALLED IAW SRM 53-30-53-2R-1, SRM 51-40-02-0G-0, AND DWG 143A7507.
